# SDR USAAF97072

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle Strut
- Part number: 52300002
- Condition: Weak
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT/DAY - FLT 677 - AFTER TAKEOFF, MID-CARGO DOOR WARNING ILLUMINATED.  THE AIRCRAFT ALSO STARTED TO DEPRESSURIZE.  FLIGHT RETURNED TO PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE MID-CARGO DOOR CLOSED, BUT THE DOOR HANDLE WAS EXTENDED DUE TO WEAK HANDLE SPRING STRUTS.  THEY REPLACED THE HANDLE STRUTS.  (X)
